Journal article icon

Journal article

On topological reflexivity of the groups of *-automorphisms and surjective isometries of B(H)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01189101

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ARCHIV DER MATHEMATIK
Volume:
67
Issue:
5
Pages:
415-421
Publication date:
1996-11-04
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:4e24ee8a-ec8e-4422-a9eb-2cc4315f6d5e
Source identifiers:
8139
Local pid:
pubs:8139
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP